# SDR USAA2009042090929

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 62,893 hours, 28,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT COVER AT 7C BROKEN.  REPLACED EMERGENCY LIGHT COVER AT 7C.  OPERATIONAL CHECK WAS GOOD.
